Skip to main content
Skip to main content

Saint Louis University Header Logo Center

MenuSearch & Directory

Alexandru Iosif, Ph.D.

Department of Mathematics and Computer Science


Ph.D. in Mathematics, Otto-von-Guericke-Universität Magdeburg (Germany)
M.S. Mathematics, Universidad Complutense de Madrid (Spain)
M.A. High School Mathematics Teaching, Universidad Autónoma de Madrid (Spain)

Practice Areas

  • Real Toric Geometry
  • Algebraic Systems Biology

Publications and Media Placements

D. Grigoriev, A. Iosif, H Rahkooy, T. Sturm, A. Weber, Efficiently and effectively recognizing toricity of steady state varieties. Mathematics in Computer Science 15 (2), 199-232 (2021).

C. Conradi, A. Iosif, T. Kahle, Multistationarity in the space of total concentrations for systems that admit monomial parametrization. Bulletin of mathematical biology 81 (10), 4174-4209 (2019).

A. Iosif, Algebraic methods for the study of multistationarity in mass-action networks, Ph.D. Thesis, Otto-von-Guericke-Universität Magdeburg (2019).